# SDR IXXA9700044

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46027
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 5644420508
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE RIGHT ELEVATOR TRAILING EDGE EXTERNAL PLATING WAS FOUND TO BE BULGING AT STATION XE122.  REPAIR WAS  ACCOMPLISHED BY REMOVAL OF THE DAMAGED AREA, FABRICATION AND INSTALLATION OF A NEW SECTION OF PLATING IN ACCORDANCE WITH DOUGLAS DRAWING SRO8550002, SRM 51-1-21, AND SRM 51-4-4.
